In this paper it is shown that the classical local conditions for sample continuity of random processes without discontinuities of the second kind may be replaced by weaker ones of a simpler form. When such a process is obtained as the limit in distribution in the Skorohod topology, the new conditions may be conveniently restated in terms of the sequence.
"Conditions for Continuity of Random Processes without Discontinuities of the Second Kind." Ann. Probab. 1 (3) 519 - 526, June, 1973. https://doi.org/10.1214/aop/1176996948